# SDR AALA20120918023

- Difficulty date: September 18, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 35,914 hours, 14,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT BIN ATTACH FASTENER HOLE, STATION 727B RIGHT SIDE.  INSTALLED DOUBLER PER ECO J1159AD CARD 0007
